The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tohoku Mathematical Journal. Second Series
( Vol.49 NO.2 / 1997 )
home Complex Extensions and Lagrangian Submanifolds in Complex Euclidean Spaces
Pages 277-297
Bang-Yen Chen,
home Existence, Uniqueness and Asymptotic Stability of Periodic Solutions of Periodic Functional Differential Systems
Pages 217-239
Baorong Tang, Tang Kuang,
home Complex Extensions and Lagrangian Submanifolds in Complex Euclidean Spaces
Pages 277-297
Bang-Yen Chen,
home Existence, Uniqueness and Asymptotic Stability of Periodic Solutions of Periodic Functional Differential Systems
Pages 217-239
Baorong Tang, Tang Kuang,
home Self-Duality of Metrics of Type (2,2) on Four-dimensional Manifolds
Pages 259-275
Hiroyuki Kamada, Yoshinori Machida,
home A Note on Extensions of Algebraic and Formal Groups, III
Pages 241-257
Tsutomu Sekiguchi, Noriyuki Suwa,
home On the Iwasawa Invariant of Certain Real Abelian Fields
Pages 203-215
Humio Ichimura, Hiroki Sumida,
home On Smooth $SO_0(p,q)$-actions on $S^{p+q-1}$, II
Pages 185-202
Fuichi Uchida,
home Magnetic Flows of Anosov Type
Pages 165-183
Norio Gouda,
home Hasse-Witt Matrices for the Fermat Curves of Prime Degree
Pages 149-163
Josep Gonzalez,
home Self-Duality of Metrics of Type (2,2) on Four-dimensional Manifolds
Pages 259-275
Hiroyuki Kamada, Yoshinori Machida,
home A Note on Extensions of Algebraic and Formal Groups, III
Pages 241-257
Tsutomu Sekiguchi, Noriyuki Suwa,
home On the Iwasawa Invariant of Certain Real Abelian Fields
Pages 203-215
Humio Ichimura, Hiroki Sumida,
home On Smooth $SO_0(p,q)$-actions on $S^{p+q-1}$, II
Pages 185-202
Fuichi Uchida,
home Magnetic Flows of Anosov Type
Pages 165-183
Norio Gouda,
home Hasse-Witt Matrices for the Fermat Curves of Prime Degree
Pages 149-163
Josep Gonzalez,